Recurrent Mesalazine-Induced Myopericarditis in a Patient with Ulcerative Colitis
3
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Inflammatory bowel disease (IBD) is considered as a dysregulated immune mediated disease. Pericarditis in IBD is a very rare disease both as an extra-intestinal manifestation of IBD and an adverse reaction of therapeutic drug for IBD such as mesalazine or sulfasalazine. A 26-year-old IBD male patient who had been taking mesalazine regularly for about 1 month was referred to our hospital because of fever, chest discomfort, and abnormal electrocardiographic findings. The patients was diagnosed as acute myopericarditis, and recovered after cessation of mesalazine using steroid and aspirin. When mesalazine was re-medicated some days after discharge, he suffered from myopericarditis again. Subsequently, myopericarditis was resolved just after cessation of mesalazine again. These findings suggest that the development of myopericarditis is caused by mesalazine.
Abstract
Inflammatory bowel disease (IBD) is considered as a dysregulated immune mediated disease. Pericarditis in IBD is a very rare disease both as an extra-intestinal manifestation of IBD and an adverse reaction of therapeutic drug for IBD such as mesalazine or sulfasalazine. A 26-year-old IBD male patient who had been taking mesalazine regularly for about 1 month was referred to our hospital because of fever, chest discomfort, and abnormal electrocardiographic findings. The patients was diagnosed as acute myopericarditis, and recovered after cessation of mesalazine using steroid and aspirin. When mesalazine was re-medicated some days after discharge, he suffered from myopericarditis again. Subsequently, myopericarditis was resolved just after cessation of mesalazine again. These findings suggest that the development of myopericarditis is caused by mesalazine.
참고문헌 (9)
- Bernal-Sprekelsen JC, "Recurrent pericarditis in a patient with ulcerative proctitis due to mesalazine suppositories", Int J Colorectal Dis, 25, pp.1143~1144 (2010)
- Ishikawa N, "Acute pericarditis associated with 5-aminosalicylic acid (5-ASA) treatment for severe active ulcerative colitis", Intern Med, 40, pp.901~904 (2001)
- Garcíia-Moráan S, "Myopericarditis and mitral insufficiency associated with ulcerative colitis treated with mesalazine", Inflamm Bowel Dis, 12, pp.334~335 (2006)
- Vayre F, "Pericarditis associated with longstanding mesalazine administration in a patient", Int J Cardiol, 68, pp.243~245 (1999)
- Bernstein CN, "The clustering of other chronic inflammatory diseases in inflammatory bowel disease: a population-based study", Gastroenterology, 129, pp.827~836 (2005)
- Sentongo TA, "Recurrent pericarditis due to mesalamine hypersensitivity: a pediatric case report and review of the literature", J Pediatr Gastroenterol Nutr, 27, pp.344~347 (1998)
- Perrot S, "Sulfasalazine-induced pericarditis in a patient with ulcerative colitis without recurrence when switching to mesalazine", Int J Colorectal Dis, 22, pp.1119~1121 (2007)
- Jenss H, "Pericardial effusion during treatment with 5-aminosalicylic acid in a patient with Crohn’s disease", Am J Gastroenterol, 85, pp.332~333 (1990)
- Kristensen KS, "Fatal myocarditis associated with mesalazine", Lancet, 335, pp.605~ (1990)
